Osaka Journal of Mathematics

A group-theoretic characterization of the space obtained by omitting the coordinate hyperplanes from the complex Euclidean space

Akio Kodama and Satoru Shimizu

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 41, Number 1 (2004), 85-95.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153493443

Mathematical Reviews number (MathSciNet)
MR2040065

Zentralblatt MATH identifier
1050.32015

Citation

Kodama, Akio; Shimizu, Satoru. A group-theoretic characterization of the space obtained by omitting the coordinate hyperplanes from the complex Euclidean space. Osaka J. Math. 41 (2004), no. 1, 85--95. https://projecteuclid.org/euclid.ojm/1153493443


Export citation